# SDR F3LA2015030501116

- Difficulty date: March 5, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 36,900 hours, 18,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED HEAVY SERVICE CHECK, THE EMER PATH SEAT MOUNTED LIGHT AT SEAT ROW 22 WAS FOUND DAMAGED.  R & R LIGHT ASSEMBLY IAW AMM 33-51-18 PB 401.
